# SDR SIMA20140214003

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,903 hours, 20,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR LIGHTS INOPERATIVE AT PAX DOOR EMERGENCY FLOOR FLOODLIGHT.  R&R FOUR LIGHTS FOR EMERGENCY FLOOR FLOODLIGHT AT PAX DOOR IAW AMM 33-51-11.  OPERATIONS CHECK IAW CRJ-700 AMM 33-51-00, OPERATIONS CHECKED GOOD.
